# SDR SWAA990351

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CORROSION ON WEB AT BS 986.5 - 993, RBL 45, WL 208.  REMOVED CORROSION, MAX MATERIAL.  REMOVED 4 BY 3 BY.013  OUT OF LIMITS PER SRM.  REMOVED WEB BS 986.5-993, WL 208, RBL 45.  DRILLED UP, ALODINED, PRIMED AND INSTALLED NEW WEB PER SRM.
